# SDR AALA202203113640

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 89,106 hours, 11,063 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2R DOOR HARD TO OPEN / CLOSE. CLEANED UPPER RAIL PER AMM 25-41-10.
